I would get your Doctor to change your Chromium.
There has been serious issues back in 2001, about Genotoxicity, (mutation of DNA), with the Picolinate type Chromium, plus links to baldness in men, not sure about Alupecia in women, as that is theorised as an autoimmune disorder, basically the immune system attacks the body.
Though it being an AD, is just theory.
Picolinate also in good testing, caused Ovarian cancer in Hamsters. I don't recall if that was based on human doses, or scaled down doses, to simulate a similar Chromium to tissue mass ratio, one scenario obviously being more significant than the other, but it should still be a consideration either way.
You could look to things like Nicotinate, Chromate and Polynicotinate which have less of a chequered history.
Also Multi-vitamins don't always digest properly, and force you to have set doses of Macronutrients, unlike food, where you can to some extent control your own intake through food, by the way you cut, slice and crush certain foods.